# SDR MASA200400007

- Difficulty date: January 4, 2004
- Submitted: January 15, 2004
- Operation: Air carrier
- Aircraft: N17231
- Make and model: Cndair CL6002B19
- Aircraft serial: 7231
- Aircraft time: 14,627 hours, 10,950 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT, A FLAP FAIL CAUTION MSG OCCURED. AIRCRAFT RETURNED TO FIELD WHERE MECHANIC COMPLIED WITH PART "A" OF FLAP FAIL PROCEDURES AND AN OVER WEIGHT LANDING INSPECTION. NO DEFECTS WERE NOTED. A/C WAS RETURNED TO SERVICE.   NO PARTS USED
